Erowid Canvas Tote/Shopping Bag
This reusable "Ecobag" is made of 100% recycled mid-weight
(10 oz) cotton canvas, printed with the Erowid logo.
Donate now and receive yours!
Grand Mal Seizures
Pregabalin & Tramadol
by Raul Douke
Citation:   Raul Douke. "Grand Mal Seizures: An Experience with Pregabalin & Tramadol (exp83232)". Erowid.org. Jun 30, 2016. erowid.org/exp/83232

 
DOSE:
T+ 0:00
300 mg oral Pharms - Pregabalin (pill / tablet)
  T+ 0:00 500 mg oral Pharms - Tramadol (pill / tablet)
  T+ 2:00 150 mg oral Pharms - Pregabalin (pill / tablet)

BODY WEIGHT: 120 lb


I have taken Lyrica about ten times all together. All of the previous times I took it, I took between 400mg and 1000mg. The times I took it in larger amounts, I experienced a euphoric feeling. This was similar to ecstasy in my opinion. I had a lot of trouble with my motor skills and in some cases, communicating. It was extremely weird feeling.

There were even a few times where I hallucinated. Not just tripping but completely out of it. My husband said I was actually sitting on my bed moving things around in the air that were not there. I don't remember any of this. I also had times where I blacked out. My husband said he had a lot of trouble waking me up and in my mind, I never went to sleep.
My husband said he had a lot of trouble waking me up and in my mind, I never went to sleep.


I had not taken any for a while. About a month ago I got some more Lyrica. Currently I take Klonopin for anxiety, smoke Marijuana, and I take Opiates occasionally for surgery pain and back pain - though I was only under the influence of Tramadol (and the lyrica) at the time. I only took 300mg to start and then took 150mg more about 2 hours later. During this time I had also taken a total of 500mg of Tramadol.

I was at a friends house and playing a board game with my husband. I was reading a question and then had a quick, massive jolt through my body. My husband asked if I was okay and I said I was fine and thought it was a chill. All I remember is waking up on the floor and my friend asking if I knew who she was. I couldn't talk, but after a few seconds I said my husbands name. I realized I was wrong and managed to say my friend's name. I laid there for a second and then tried to sit up. My husband told me that after I twitched I flew back, hit my head on the window sill and went into a massive grand mal seizure. He woke up my friends and they called an ambulance. They checked me out and then took my husband and me to the hospital.

When I was in the hospital I had a second grand mal seizure. This time I could feel a seizure coming on. I began getting twitches and jolts throughout my body repeatedly and closer in succession. My husband went to get the doctors to check if they could give me anything to calm down. I was very anxious and having a panic attack. Soon after they came back I began to have the second seizure which lasted 3-4 minutes. During the seizure the doctor gave me Ativan intravenously and put me on oxygen. My husband also saw them preparing equipment for defibrillation - luckily they did not need to use it. Slowly I came to with the same memory loss and increased confusion.

The doctor asked me the next day why I had Lyrica in my system and I told him for pain. I now have to take an anti seizure medicine that makes it so I can't drive for a year. My jaw dislocated when I went into the first seizure and still hurts very bad. My head is always hurting and I have to go to a neurologist to see if the seizures have done any permanent damage. For about two weeks after returning from the hospital I experienced short term memory loss and bouts of confusion. Forgetting simple words and generally having some difficulty communicating at times. During this time I also had minor difficulty with balance and general motor function.

The only other drug I was under the influence of the night I had the seizures was Tramadol which I have taken for 2 years to treat pain. In retrospect I believe it is possible that I was having smaller seizures from the Lyrica when using it in the past. It was a really fun high, but it's not worth all of this.

Exp Year: 2009ExpID: 83232
Gender: Female 
Age at time of experience: 25 
Published: Jun 30, 2016Views: 6,163
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Tramadol (149), Pharms - Pregabalin (418) : Combinations (3), Post Trip Problems (8), Health Problems (27), Various (28)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults